For years difficult child suffers from bad headaches. He has Advil, excedrin and Midrin at school. Last year he was going to the office daily for medication. End of the year I had to take him to ER, he thought he was dying, couldn't lift his head off the pillow. Only one or two headaches all summer. They're back! School notified me the other day that he has been in quite often for medicine because of a bad headache. Had one yesterday, last night and this morning. He took excedrin..that is his last choice usually. Do you think it could be stress related? Is there anything that can help with that? He has a prescription for Ativan, but has never taken it. Doesn't want to. I recieved an email this morning from one of the ladies I work with at school regarding him. She said that she really enjoys difficult child, and has a hard time seeing the difficult child that some of the teachers see. She often gets upset over issues at school. Told me not to give up. So, could difficult child's headaches be fear of these teachers?